# SDR COMA0260318

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 544,424 hours, 19,740 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 355924400
- Condition: Defective
- Location: Pylon
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5791 DURING CRUISE FLIGHT AT 28,000 FEET, RECEIVED A LEFT 14TH STAGE DUCT HIGH TEMPERATURE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND DIVERTED TO IND FOR A SAFE LANDING.REPLACED THE LEFT PYLON TEMPERATURE SENSING ELEMENT.
